Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spit showing bile with traces of blood. On plavix post a stroke, Nexium for acid reflux. Side effect?

My father is on plavix he had a stroke a yr. ago he also was dignoised with acid reflux on Nexium . Now he is spitting up constantly looks like bile and blood brown in a cup, has been sitting awhile . Also catch him spitting in the toilet specks of red can t be sure if blood or not. Could it be his meds having a reaction.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Plavix is clopidogrel a blood thinner used in patients with history of blood clots causing stroke or heart attack.
The blood brown your father is spitting and red specks you saw in toilet is surely blood.
This means he is bleeding inside and willneed medical examination.
I suggest you to visit a ER or a hospital and get examined and even talk with his doctor regarding the bleeding episode.
He will have to be seen by a doctor so please consult as early as possible.
Take care.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor